RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Mat. Fiz. Anal. Geom.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Mat. Fiz. Anal. Geom., 2009, Volume 5, Number 2, Pages 115–122 (Mi jmag120)  

This article is cited in 2 scientific papers (total in 2 papers)

On convergence of solutions of singularly perturbed boundary-value problems

O. Anoshchenkoa, O. Lysenkoa, E. Khruslovb

a Department of Mechanics and Mathematics, V.N. Karazin Kharkiv National University, 4 Svobody Sq., Kharkiv, 61077, Ukraine
b Mathematical Division, B. Verkin Institute for Low Temperature Physics and Engineering, National Academy of Sciences of Ukraine, 47 Lenin Ave., Kharkiv, 61103, Ukraine

Key words and phrases: singular perturbation, elliptical equations, the Green functions.

Full text: PDF file (254 kB)
Full text: http:/.../abstract.php?uid=jm05-0115e
References: PDF file   HTML file

Bibliographic databases:
MSC: 35B25, 35J05, 35J75, 35J40
Received: 27.01.2009
Language:

Citation: O. Anoshchenko, O. Lysenko, E. Khruslov, “On convergence of solutions of singularly perturbed boundary-value problems”, Zh. Mat. Fiz. Anal. Geom., 5:2 (2009), 115–122

Citation in format AMSBIB
\Bibitem{AnoLysKhr09}
\by O.~Anoshchenko, O.~Lysenko, E. Khruslov
\paper On convergence of solutions of singularly perturbed boundary-value problems
\jour Zh. Mat. Fiz. Anal. Geom.
\yr 2009
\vol 5
\issue 2
\pages 115--122
\mathnet{http://mi.mathnet.ru/jmag120}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2536511}
\zmath{https://zbmath.org/?q=an:1193.35016}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000269825500001}
\elib{https://elibrary.ru/item.asp?id=12796283}


Linking options:
  • http://mi.mathnet.ru/eng/jmag120
  • http://mi.mathnet.ru/eng/jmag/v5/i2/p115

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. O. Anoschenko, E. Khruslov, Kh. Stefan, “Globalnye slabye resheniya sistemy Nave–Stoksa–Vlasova–Puassona”, Zhurn. matem. fiz., anal., geom., 6:2 (2010), 143–182  mathnet  mathscinet  zmath
    2. O. Anoshchenko, S. Iegorov, E. Khruslov, “Global Weak Solutions of the Navier–Stokes/Fokker–Planck/Poisson Linked Equations”, Zhurn. matem. fiz., anal., geom., 10:3 (2014), 267–299  mathnet  crossref  mathscinet
  • Number of views:
    This page:158
    Full text:49
    References:42

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021